# SDR ASOA2015030512333

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  REMOVED UNSERVICEABLE FLOOR PROTECTOR MOUNTING ANGLE AND PICKED UP ALL FASTENER LOCATIONS IN SERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01 AND INSTALLED 5 EA DIVERTER PANEL BRACKETS AND 7EA NUTPLATES IAW SRM 51-42-06-001-001-A01 INSTALLED CAP ANGLE TO LWR SILL ANGLE IAW DWG SH670-31950 AND SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE LOWER SILL & CAP ANGLE AT SERVICEABLE DOOR IAW DWG SH670-31950 & SRM 51-42-06-001-001-A01.
